A class of Markov processes on a semi-infinite strip

    Research output: Book/ReportReportAcademic

    29 Downloads (Pure)

    Abstract

    In this paper we determine the equilibrium distribution for a general class of Markov processes on a semi-infinite strip. We expose a method to express the equilibrium probabilities of the Markov process as a finite sum of terms, which are geometric in the unbounded variable. The geometric factors are the roots inside the unit circle of a determinantal equation. By using a generating-function technique we are able to determine these roots very efficiently. Because of this, the expression for the equilibrium probabilities becomes numerically very attractive.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Number of pages18
    Publication statusPublished - 1999

    Publication series

    NameMemorandum COSOR
    Volume9903
    ISSN (Print)0926-4493

    Fingerprint Dive into the research topics of 'A class of Markov processes on a semi-infinite strip'. Together they form a unique fingerprint.

    Cite this